Couldn't find what you looking for?

TRY OUR SEARCH!

i have been prescribed with a 7 day course of amoxicillin 500mg, is it advisable to steer clear of alcohol for the 7 day period or is it safe to drink antibiotics and alcohol in moderation

Loading...

You better use it in moderation because you could irritate your stomach if taken with amoxicilin.
Reply

Loading...

I have been prescribed with a 10 day course of amoxicillin 500mg., will drinking alcohol lose its effect of it not working?
Reply

Loading...

What do you mean? Will which lose its effectiveness? The antibiotic or the alcohol?
Reply

Loading...

Hello there,

You should avoid drinking alcohol while you are using antibiotics. First of all you can irritate your stomach and the consequence is going to be pain and bloated stomach. Also, alcohol can decrease the effectiveness of the antibiotics, so it is possible that you are not going to treat the infection or whatever you were prescribed antibiotics for to the end and you will have to repeat whole process all over again.

And it is only 7 days, so if you can’t stand without alcohol 7 days ask yourself do you have a drinking problem.

I am telling you this from experience because my sister had to repeat drinking of antibiotics because of drinking alcohol during the treatment.

Reply

Loading...